# SDR SWAA012072

- Difficulty date: July 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 66,135 hours, 72,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT FWD SERVICE DOOR EXTERIOR.  RELAMPED EXIT LIGHT PER MM.
